The Wishart Short-Rate Model

26 Pages Posted: 29 Mar 2012 Last revised: 7 May 2014

See all articles by Alessandro Gnoatto

Alessandro Gnoatto

University of Verona - Department of Economics

Date Written: March 24, 2012

Abstract

We consider a short rate model, driven by a stochastic process on the cone of positive semidefinite matrices. We derive sufficient conditions ensuring that the model replicates normal, inverse or humped yield curves.

Keywords: Yield curve shapes, Wishart processes, Affine processes, Zero-coupon bond

JEL Classification: G30, G20, J60, J25

Suggested Citation

Gnoatto, Alessandro, The Wishart Short-Rate Model (March 24, 2012). International Journal of Theoretical and Applied Finance, Vol. 15, No. 8, 2012. Available at SSRN: https://ssrn.com/abstract=2028339 or http://dx.doi.org/10.2139/ssrn.2028339

Alessandro Gnoatto (Contact Author)

University of Verona - Department of Economics ( email )

Via dell'Artigliere, 8
37129 Verona
Italy

Register to save articles to
your library

Register

Paper statistics

Downloads
60
Abstract Views
626
rank
359,422
PlumX Metrics